# SDR USAA2014052700006

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 45,561 hours, 16,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLIGHT ATTENDANT FLASHLIGHT STRAP BROKEN.  REPLACED FLASHLIGHT STRAP AT MID FLIGHT ATTENDANT IAW AMM 33-51-00.
